|URGENT!!! unanswered questions for 2 consecutive times
Mar 7, 2009
is it safe for me to take contraceptive pills considering that i am a Hepatitis B carrier? Can it not cause further damage to my liver?
Response from Dr. McGovern
You need to discuss this with the person who is prescribing your medications since I do not know the status of your liver disease.
- Erectile Dysfunction After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- White Tongue After Oral Sex Worried I Have HIV
- Can You Get Genital Warts When Giving Oral Sex?
- Does Pineapple Juice Help With Vaginitis?
- I Have Bright Red Vaginal Discharge And Odor
- Can Swollen Lymphnodes Cause Tight Feeling?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.